# SDR 010901

- Difficulty date: December 29, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J, G
- Precautionary procedure: A, H

## Discrepancy

RT GENERATOR VOLTAGE LOW (22 VOLTS) RETURN TO PIT.   AIRCRAFT TAKEN OUT OF SERVICE 12-29-2003.
